# SDR ASAA2023102845869

- Difficulty date: October 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 39,676 hours, 12,518 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #2 FAULT CODE 77-20862THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
